If a client reports increased vaginal discharge during a Candida cleanse, I have several questions to ask. “How often do you use fluconazole, or did you use applicators, or foams or creams, or products like that, vaginal creams for yeast infection?” Many times, clients will say, “Yes, I did. I used applicators on and off for a long time,” or, “I was on the birth control pill,” but quite often, they will say they’d been on fluconazole for some time. Many times, these women will have found that some treatments were effective, and other treatments were highly ineffective.
I believe that in most cases, pharmaceutical treatments are very suppressive. Meaning they work well to suppress symptoms, But what happens when you stop the drug? Boom, the symptoms come back. And it’s the same with discharge, and it’s the same with many other pharmaceutical medications. When you take drugs, you suppress symptoms, when you stop the drug, the symptoms come back with a vengeance.
Not all cases of discharge occur post-medication, but many do, so my recommendation for women with a vaginal yeast infection is, get it sorted by natural means rather than relying on pharmaceutical treatments.
- Aldehydes and Candida Connection
- Does Candida Cause Sinus Infections, Headaches, and Fatigue?
- Are Biofilms Resistant To Antibiotics?
- Does Your Child Have a Diaper Yeast Infection?
- 6 Most Common Types of Candida
- Recurring Ringworm: Can It Be Candida?
Vaginal yeast infections are a prevalent problem, and conventional drugs are not the only way to fully resolve the issue. This an area I’ve been working in for a long time now, and I’ve seen thousands of women successfully treat their yeast infections using natural means.
Vaginal discharge is not a bad thing. It’s good to let it run its course, clean out and end the suppression of symptoms that occurs with pharmaceutical treatments.
I have seen some women also who’ve had discharge, who’ve had no pharmaceutical treatments at all, but they’re not that common. I’ve found it far more reliable a link between the use of pharmaceutical medications, and a long duration discharge when they’re stopped. It’s best to avoid treatments for vaginal thrush, particularly of long duration, if you want to avoid rebound discharge.